Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 101 of 218 found articles
 
 
  Hamiltonian formulation of the equations of streamlines in three-dimensional steady flows
 
 
Title: Hamiltonian formulation of the equations of streamlines in three-dimensional steady flows
Author: Bajer, K.
Appeared in: Chaos, solitons & fractals
Paging: Volume 4 (1994) nr. 6 pages 17 p.
Year: 1994
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 101 of 218 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands